American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R56) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Patrick M. Gilmer and Xuanye Wang. Extra structure and the universal construction for the Witten-Reshetikhin-Turaev TQFT. Proc. Amer. Math. Soc. 142 (2014) 2915-2920.
Abstract, references, and article information
View Article: PDF

[2] Sergei Gukov and Ingmar Saberi. Lectures on Knot Homology and Quantum Curves. Contemporary Mathematics 613 (2014) 41-78.
Book volume table of contents
View Article: PDF

[3] Christopher J. Schommer-Pries. Dualizability in Low-Dimensional Higher Category Theory. Contemporary Mathematics 613 (2014) 111-176.
Book volume table of contents
View Article: PDF

[4] Konrad Waldorf. String connections and Chern-Simons theory. Trans. Amer. Math. Soc. 365 (2013) 4393-4432.
Abstract, references, and article information
View Article: PDF

[5] Daniel S. Freed, Michael J. Hopkins and Constantin Teleman. Loop groups and twisted $K$-theory II. J. Amer. Math. Soc. 26 (2013) 595-644.
Abstract, references, and article information
View Article: PDF

[6] Daniel S. Freed. The Cobordism hypothesis. Bull. Amer. Math. Soc. 50 (2013) 57-92.
Abstract, references, and article information
View Article: PDF

[7] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information
View Article: PDF

[8] Daniel S. Freed. Commentary on “Lectures on Morse theory, old and new”. Bull. Amer. Math. Soc. 48 (2011) 517-523. MR 2823021.
Abstract, references, and article information
View Article: PDF

[9] Danny Calegari, Michael H. Freedman and Kevin Walker. Positivity of the universal pairing in $3$ dimensions. J. Amer. Math. Soc. 23 (2010) 107-188. MR 2552250.
Abstract, references, and article information
View Article: PDF

[10] Michael H. Freedman, Alexei Kitaev, Michael J. Larsen and Zhenghan Wang. Topological quantum computation. Bull. Amer. Math. Soc. 40 (2003) 31-38. MR 1943131.
Abstract, references, and article information
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1